M. Euler ; N. Euler ; MC Nucci - On differential equations invariant under two-variable Möbius transformations

ocnmp:10200 - Open Communications in Nonlinear Mathematical Physics, December 1, 2022, Volume 2 - https://doi.org/10.46298/ocnmp.10200
On differential equations invariant under two-variable Möbius transformationsArticle

Authors: M. Euler ; N. Euler ; MC Nucci

    We compute invariants for the two-variable Möbius transformation. In particular we are interested in partial differential equations in two dependent and two independent variables that are kept invariant under this transformation.


    Volume: Volume 2
    Published on: December 1, 2022
    Accepted on: November 29, 2022
    Submitted on: October 25, 2022
    Keywords: Nonlinear Sciences - Exactly Solvable and Integrable Systems

    Consultation statistics

    This page has been seen 296 times.
    This article's PDF has been downloaded 157 times.